# SDR UPS02239766

- Difficulty date: September 19, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Part number: 65999091726
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI CORROSION ON INNER FACE OF RH MLG TRUNNION SUPPORT FITTING.     RH MLG TRUNNION SUPPORT FITTING REPLACED.
